Skip to main content Accessibility help
×
Home
Hostname: page-component-55597f9d44-mzfmx Total loading time: 0.255 Render date: 2022-08-08T04:54:22.983Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "useRatesEcommerce": false, "useNewApi": true } hasContentIssue true

Abstract M- and Abstract L-Spaces of Polynomials on Banach Lattices

Published online by Cambridge University Press:  13 February 2015

Qingying Bu
Affiliation:
Department of Mathematics, University of Mississippi, University, MS 38677, USA (qbu@olemiss.edu; mmbuskes@olemiss.edu)
Gerard Buskes
Affiliation:
Department of Mathematics, University of Mississippi, University, MS 38677, USA (qbu@olemiss.edu; mmbuskes@olemiss.edu)
Yongjin Li
Affiliation:
Department of Mathematics, University of Mississippi, University, MS 38677, USA (qbu@olemiss.edu; mmbuskes@olemiss.edu)

Abstract

In this paper we use the norm of bounded variation to study multilinear operators and polynomials on Banach lattices. As a result, we obtain when all continuous multilinear operators and polynomials on Banach lattices are regular. We also provide new abstract M- and abstract L-spaces of multilinear operators and polynomials and generalize all the results by Grecu and Ryan, from Banach lattices with an unconditional basis to all Banach lattices.

Type
Research Article
Copyright
Copyright © Edinburgh Mathematical Society 2015 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

1.Alencar, R., Multilinear mappings of nuclear and integral type, Proc. Am. Math. Soc. 94 (1985), 3338.CrossRefGoogle Scholar
2.Aliprantis, C. D. and Burkinshaw, O., Positive operators (Springer, 2006).CrossRefGoogle Scholar
3.Benyamini, Y., Lassalle, S. and Llavona, J. G., Homogeneous orthogonally additive polynomials on Banach lattices, Bull. Lond. Math. Soc. 38 (2006), 459469.CrossRefGoogle Scholar
4.Boulabiar, K., On products in lattice-ordered algebras, J. Austral. Math. Soc. 75 (2003), 2340.CrossRefGoogle Scholar
5.Bu, Q. and Buskes, G., Polynomials on Banach lattices and positive tensor products, J. Math. Analysis Applic. 388 (2012), 845862.CrossRefGoogle Scholar
6.Buskes, G. and van, A.Rooij, Bounded variation and tensor products of Banach lattices, Positivity 7 (2003), 4759.CrossRefGoogle Scholar
7.Cartwright, D. I. and Lotz, H. P., Some characterizations of AM- and AL-spaces, Math. Z. 142 (1975), 97103.CrossRefGoogle Scholar
8.Diestel, J. and Uhl, J. J., Vector measures, Mathematical Surveys, Volume 15 (American Mathematical Society, Providence, RI, 1977).CrossRefGoogle Scholar
9.Dineen, S., Complex analysis on infinite dimensional spaces (Springer, 1999).CrossRefGoogle Scholar
10.Fremlin, D. H., Tensor products of Archimedean vector lattices, Am. J. Math. 94 (1972), 778798.CrossRefGoogle Scholar
11.Fremlin, D. H., Tensor products of Banach lattices, Math. Annalen 211 (1974), 87106.CrossRefGoogle Scholar
12.Grecu, B. and Ryan, R. A., Polynomials on Banach spaces with unconditional bases, Proc. Am. Math. Soc. 133 (2005), 10831091.CrossRefGoogle Scholar
13.Loane, J., Polynomials on Riesz spaces, PhD dissertation, National University of Ireland, Galway (2007).Google Scholar
14.Meyer-Nieberg, P., Banach lattices (Springer, 1991).CrossRefGoogle Scholar
15.Palazuelos, C., Peralta, A. M. and Villanueva, I., Orthogonally additive polynomials on C *-algebras, Q. J. Math. 59 (2008), 363374.CrossRefGoogle Scholar
16.Perez, D. and Villanueva, I., Orthogonally additive polynomials on spaces of continuous functions, J. Math. Analysis Applic. 306 (2005), 97105.CrossRefGoogle Scholar
17.Schaefer, H. H., Aspects of Banach lattices, in Studies in functional analysis (ed. Bartle, R. G.), Studies in Mathematics, Volume 21, pp. 158221 (Mathematical Association of America, Washington, DC, 1980).Google Scholar
18.Schep, A. R., Factorization of positive multilinear maps, Illinois J. Math. 28 (1984), 579591.Google Scholar
6
Cited by

Save article to Kindle

To save this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Abstract M- and Abstract L-Spaces of Polynomials on Banach Lattices
Available formats
×

Save article to Dropbox

To save this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about saving content to Dropbox.

Abstract M- and Abstract L-Spaces of Polynomials on Banach Lattices
Available formats
×

Save article to Google Drive

To save this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about saving content to Google Drive.

Abstract M- and Abstract L-Spaces of Polynomials on Banach Lattices
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *